# SDR HEEA116985

- Difficulty date: August 22, 2007
- Submitted: August 23, 2007
- Operation: Air carrier
- Aircraft: N734P
- Make and model: Skrsky S76C
- Aircraft serial: 760600
- Aircraft time: 1,983 hours
- Engine: Tmeca ARRIEL2S1
- System (JASC): 7100 · Powerplant System
- Part: Ecu
- Part number: 70BMA01080
- Part serial: 1769
- Condition: Inoperative
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON LANDING, NR 1 DECU CIRCUIT BREAKER POPPED.  ON TURNING ON THE BATTERY, CIRCUIT BREAKER POPPED AGAIN.  MAINTENANCE REPLACED THE ELECTRONIC CONTROL UNIT.
